# SDR C2XA02CL231

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: BJE61
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3001 THE CREW REPORTED A LANDING GEAR INTERMITTENT AURAL WARNING DURING FLIGHT.MAINTENANCE INSPECTED AND REPLACED THE AURAL WARNING DIODE CR105.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
